TLDR, but please read anyway

Discussion in 'Rants, Musings and Ideas' started by pisces-music-girl, Dec 16, 2010.

  1. pisces-music-girl

    pisces-music-girl Well-Known Member

    Hey, everyone, I'm back.

    I was away for a good period of time because I got "better". And it was awesome, but that wicked darkness came back for me last fall. My anxiety was out of control to the point where I could not function. Except this time, I got into therapy and it has worked miracles. It turns out that I have an anxiety disorder that I've suffered with my whole life (and I thought that my level of anxiety was normal!), along with depression that may come and go for the rest of my life.

    So, things are good and my depression is very mild, and my anxiety is mostly under control, so what do I have to bitch about, you may be wondering...

    I am a musician. I am going to school for music, and want to teach it one day. But I am losing the use of my hands. It started as tremoring a little over a year ago (a few months before my anxiety kicked in), which at the time was only obnoxious. But over the course of the year, the tremoring has gotten much, much worse. Then this fall, my hands would go numb when I played my flute, from the middle of my hand, radiating through my knuckles and all the way to the tips of my fingers. Weakness set in after that, and then, a month later, excruciating pain.

    The worst part about this is, my music classmates think that I am full of shit and I am faking it for attention, or for getting out of class/practicing, whatever. They really never liked me, but this really, really pisses me off. I'm not faking it! I can barely text my friends anymore, and typing on the computer is quite the feat of concentration.

    At the end of the summer, I was prescribed klonezapam for Klonopin to stop the tremors. Well, it stopped it. But my anxiety literally blew up, to the point where I was having such awful panic attacks I would fall to the floor and start throwing up, shaking uncontrollably (my music classmates also thought I was faking, but my real friends would hold my hair back for me). I also lost the ability to think clearly, hold a logical train of thought and I had trouble sleeping- I could not get out of bed for the life of me.

    What pisses me off the most is that my anxiety was under control before the Klonopin. But then ever since I went on it (and then off it two weeks later), my anxiety ran rampant. It destroyed my life. It destroyed my grades. It got so uncontrollable the dean of students granted me a leave of absence to get it back under control, as well as figure out what the fuck is wrong with my hands.

    So that's where I am. I'm getting my anxiety under control (mostly), and trying to figure out what the fuck is wrong with my hands, and I'm so angry I want to break something. I feel powerless. ARGH.
     
  2. aoeu

    aoeu Well-Known Member

    Get another benzo prescribed, and do it quickly. Clonazepam causes panic attacks in me also, but other benzos do not.
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Get a neurologist to check out your hand get a specialist to see if something can be done to prevent the tremors a split perhaps even surgery may help Get it looked at sooner then later okay take care